MathSciNet Relay Station
MathSciNet bibliographic data
MR678541 (84j:81090) 81E10 (53C80 58G10)
Witten, Edward An ${\rm SU}(2)$ anomaly. Phys. Lett. B 117 (1982), no. 5, 324–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement